Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bilateral tear in the left shoulder, tromadol shot given, fever, rapid heart rate, chest congestion and yellow greenish phlem, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   I have what the doctor suspects is a bilateral tear in my left shoulder. I was given a shot of what I think was tromadol in my right glute. Last night I had fever and rapid heart rate of 104-107.. woke up with the rapid heart rate. Last two times I've taken it it was 95bpm -99 bpm. I am taking vicopfrofen for the pain in my shoulder. I also have some chest congestion - yellowish greenish phlem.
Doctor :   hi
User :   Hi doctor
Doctor :   may i know your age and gender
User :   31 male
User :   I was previously being treated for high blood pressure
User :   but it was lowered and doctor stopped treatment
Doctor :   ok
User :   I want to verify that without shortness of breath etc. I do not need to rush off to the er etc
User :   and that I can continue the vicoprofen for the pain
User :   it is pretty bad without it
User :   thats all
Doctor :   If there is no difficulty in breathing or fall in BP i find no need to rush to the ER.
User :   so i would be looking for a fall in bp not a spike?
User :   or both?
User :   the fever felt like it was in my core
User :   not in my head
User :   not sure if that makes sense
Doctor :   Since it is at lower side a continous monitoring is must. if you feel dizzy, you should go to ER
Doctor :   Since when do you have fever?Have you measured it?
User :   last night i had it. I do not feel like I ahve one now
User :   it was fever and elevated heart rate throughout the night
Doctor :   During Fever usually heart rate will be increased. Did you take any medications for fever?
User :   no
Doctor :   How is your fever? Do you feel it is more?
User :   no it has decreased
User :   could it be a reaction to the toradol shot? or maybe the congestion is a chest infection?
Doctor :   I find it is probably due to chest infections.
User :   should I just monitor it for worsening conditions and if it worsens seek treatment/
Doctor :   Meanwhile you can do a Chest X-ray which will show if there is any infection.
Doctor :   If there aresigns of infections you need treatment for infections.
User :   okay. is it safe to continue the vicoprofen for the torn shoulder?
Doctor :   How frequently are you taking it?
User :   daily
User :   4-6 hours
Doctor :   Tab right?
User :   tab 7.5 hydrocodone 200mg ibuprofen
Doctor :   Ok you can take that.
User :   okay
User :   so seek to find if there is infection
User :   and monitor
User :   fever/bpm
Doctor :   Yes.
User :   if the heart rate goes higher than 110-120 but no shortness of breath should i be concerned? when should I seek treatment for the heart rate
Doctor :   Heart rate of 110-120 is bit high if you feel palpitations , sweating, dizziness you have to go to doctor
User :   okay
User :   thank you
User :   have a good day doctor
Doctor :   You are welcome
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor